ETHICS Ibuprofen 200 mg (20 Tablets)

Share

NZ$6.50 NZ$3.20
Quantity
DownUp
Add To Cart
Enquire

Ingredients:
Contains Ibuprofen 200mg BP
Contains lactose
 
Provides temporary pain relief for:

HeadachesPeriod  painDental painSymptoms of colds and flusRheumatic and muscular painBackacheReduces feverNeuralgia

 
Directions:
Swallow whole with a large glass of water.
Adults and children over 12 years: 2 tablets then 1-2 tablets every 4 hours as required (maximum of 6 tablets in 24 hours).
Do not give to children under 12 years of age.
 
Please read the packet for appropriate dosage. Always read the label and only use only as directed. Incorrect use could be harmful.
If symptoms persist for more than 3 days, consult your doctor.
 
Precautions:
Do not take Ibuprofen

If you have a stomach ulcer or other stomach disordersIf you are allergic to ibuprofen or anti-inflammatory medicines.In the last 3 months of pregnancyIn the presence of a stomach ulcer or other stomach disorders, impaired kidney function or heart failure

NZ$6.50 NZ$3.20
Quantity
DownUp
Add To Cart
Enquire

Share